# SDR CA001110026

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Part time: 420 hours, 315 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT AFTER LANDING THE PILOTS WINDSHIELD SHATTERED, AIRCRAFT TAXIED TO THE GATE. ASA DISPATCHED MAINTENANCE PERSONNEL FROM ATL ALONG WITH A WINDSHIELD TO CARRY OUT REPAIRS.THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT RETURNED INTO SERVICE.
